Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stopped birth control pills. Bleeding coming and going after sex. Cause for this bleeding?

Hi. I have stopped taking birth control and I had my last period on 12/7/2012. My husband and I had sex on 12/25/2012 and when we were done I realized I was bleeding from my vagina . It was bright red and seemed more runny than a normal period. But when I checked back it was done. On the 26th I noticed very light bleeding then it stoppes again and now on the 28 it is back to bright red. What might cause this? Could it be pregnancy?
Asked On : Mon, 31 Dec 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor